# SDR CALA2025070706229

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 52,313 hours, 18,951 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Leaking
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK REPORTED, LEFT WING AFTER TAKEOFF PILOTS REPORTED: (TOWER AND TRAILING PLANE INFORMED CREW THAT FUEL WAS LEAKING FROM LEFT WING. LEFT FUEL TANK IMBALENCE OF 300LBS, ENGINE FUEL FLOW WAS EVEN BETWEEN LEFT AND RIGHT ENGINES. LEAK STOPPED IN FLIGHT AFTER REDUCED THROTTLE. INSPECTED FUEL VENTS AND PANELS ON LEFT WING, NO MOISTURE OR RESIDUAL FUEL FOUND. THERE IS A STRONG ODOR OF FUEL COMING FROM OUTER LT AILERON RUB STRIP, BUT NO OTHER EVIDENCE OF FUEL LEAK. REMOVED LT WING ACCESS PANEL UNDER AILERON INSPECTED AREA FOR EVIDENCE OF FUEL LEAKS NONE FOUND , REINSTALLED PANEL REF. AMM TASK 06-44-00-800-801.  PERFORMED PRESSURE FUELING SYSTEM TEST REF. AMM TASK 28-21-00-700-801, DC FLOAT SWITCH CLOSES LT TANK FUELING SHUT OFF VALVE WHEN TANK FULL, FUELING PANEL MATCHES QTY INDICATION. NO FUEL LEAKS NOTED ON LH WING , SURGE TANK IS DRY WITH LH WING, TANK FULL.
